# SDR DALA2019062903948

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE OF AFT MOVABLE FLAP VANE AT LT WING. NRC 00241: TRAILING EDGE TIP OF AFT MOVABLE FLAP VANE AT LT WING WAS REPLACED PER DWG. #5910040 REV. BN AND SRM 51-41-02. (LP #1146810)
